MAUDE Adverse Event Report: TERUMO CORP. RUNTHROUGH; WIRE, GUIDE, CATHETER

TERUMO CORP. RUNTHROUGH; WIRE, GUIDE, CATHETER
Model Number 25-1011
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a radiofrequency catheter ablation, we were unable to pass balloons.We tried multiple times with multiple balloons and guides.There was resistance felt at a usual spot in the guide catheter.Wire was removed and wiped and reinserted.After aborting the procedure and inspecting the run through.014 x 180cm intervention wire it was found that at a transition point on the wire was where everything was getting stuck.This was tested with several balloons, and they all got stuck.We tried a new wire and found that although the transition point could be felt balloons crossed freely.

Brand Name
RUNTHROUGH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORP.
950 elkton blvd.
elkton MD 21921
MDR Report Key21078606
Report Number21078606
Device Sequence Number8386629
Product Code DQX
UDI-Device Identifier04987350744340
UDI-Public(01)04987350744340(17)270430(10)24517Y
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2024
Report Date (Section F) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-1011
Device Catalogue NumberTW*AS418XA
Device Lot Number24517Y
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Date Report Sent to FDA12/19/2024